Alert archive / Wisconsin / Wind Chill Advisories in 2013

Wind Chill Advisory 8, NWS Green Bay, WI

December 6, 20139 counties in Wisconsin

NWS Green Bay, WI issued this wind chill advisory at Dec 6, 2013, 2:26 PM CST for 9 counties in Wisconsin. It took effect at Dec 7, 2013, 12:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 6, 2013, 2:26 PM CST (20:26 UTC)
In effect from
Dec 7, 2013, 12:00 AM CST
Expired
Dec 7, 2013, 12:00 PM CST
In force
12 hr
Issued by
NWS Green Bay, WI

Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Oneida County, WI, Portage County, WI, Vilas County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 133 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-12-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-12-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -113 square meters per square second.1939587897117136156175194Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
873 m above ground
0-6 km bulk shear
103 kt
0-1 km storm-relative helicity
-113 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KGRB 062026
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
226 PM CST FRI DEC 6 2013

...ANOTHER FRIGID NIGHT...

.ARCTIC AIR WAS FIRMLY ENTRENCHED ACROSS THE PLAINS STATES AND
WESTERN GREAT LAKES AND WILL RESULT IN ANOTHER NIGHT OF FRIGID
TEMPERATURES AND BITTER COLD WIND CHILLS. TEMPERATURES OF 5 TO 15
BELOW ZERO WILL COMBINE WITH WINDS OF AROUND 10 MPH TO PRODUCE
WIND CHILLS OF 20 TO 30 BELOW ZERO ACROSS CENTRAL AND
NORTH CENTRAL WISCONSIN.

WIZ005-010>012-018-019-030-035-036-070430-
/O.NEW.KGRB.WC.Y.0008.131207T0600Z-131207T1500Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
226 PM CST FRI DEC 6 2013

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
SATURDAY. 

* WIND CHILL VALUES WILL FALL TO 20 TO 30 BELOW ZERO LATE TONIGHT
  AND EARLY SATURDAY.

* FROSTBITE CAN OCCUR IN A SHORT PERIOD OF TIME IF YOU ARE
  OUTDOORS WITHOUT APPROPRIATE CLOTHING. BRING ALONG A BLANKET IN
  YOUR CAR IN CASE IT BREAKS DOWN AND YOU HAVE TO WAIT FOR HELP.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
3 follow-up statements
000 
WWUS43 KGRB 070343
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
943 PM CST FRI DEC 6 2013

...ANOTHER FRIGID NIGHT...

.ARCTIC AIR WAS FIRMLY ENTRENCHED ACROSS THE PLAINS STATES AND
WESTERN GREAT LAKES AND WILL RESULT IN ANOTHER NIGHT OF FRIGID
TEMPERATURES AND BITTER COLD WIND CHILLS. TEMPERATURES OF 5 TO
15 BELOW ZERO WILL COMBINE WITH WINDS OF AROUND 10 MPH TO PRODUCE
WIND CHILLS OF 20 TO 30 BELOW ZERO ACROSS CENTRAL AND NORTH
CENTRAL WISCONSIN.

WIZ005-010>012-018-019-030-035-036-071200-
/O.CON.KGRB.WC.Y.0008.131207T0600Z-131207T1500Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
943 PM CST FRI DEC 6 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WIND CHILL VALUES WILL FALL TO 20 TO 30 BELOW ZERO LATE 
  TONIGHT AND EARLY SATURDAY. 

* FROSTBITE CAN OCCUR IN A SHORT PERIOD OF TIME IF YOU ARE 
  OUTDOORS WITHOUT APPROPRIATE CLOTHING. BRING ALONG A BLANKET 
  IN YOUR CAR IN CASE IT BREAKS DOWN AND YOU HAVE TO WAIT FOR 
  HELP. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
000 
WWUS43 KGRB 071052
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
452 AM CST SAT DEC 7 2013

...ANOTHER BITTERLY COLD MORNING...

.ARCTIC AIR WAS FIRMLY ENTRENCHED ACROSS THE PLAINS STATES AND
WESTERN GREAT LAKES THIS MORNING WITH FRIGID TEMPERATURES AND
BITTER COLD WIND CHILLS. 

WIZ005-010>012-018-019-030-035-036-071500-
/O.CON.KGRB.WC.Y.0008.000000T0000Z-131207T1500Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
452 AM CST SAT DEC 7 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WIND CHILL VALUES WILL FALL TO 20 TO 30 BELOW ZERO EARLY THIS MORNING. 

* WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN 30 MINUTES OR
  LESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU DRESS WARMLY.

&&

$$
000 
WWUS43 KGRB 071450
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
850 AM CST SAT DEC 7 2013

...ANOTHER BITTERLY COLD MORNING...

.ARCTIC AIR REMAINS FIRMLY ENTRENCHED ACROSS THE WESTERN GREAT
LAKES THIS MORNING WITH FRIGID TEMPERATURES AND BITTER COLD WIND
CHILLS UNTIL NOON TODAY.

WIZ005-010>012-018-019-030-035-036-071800-
/O.EXT.KGRB.WC.Y.0008.000000T0000Z-131207T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD-
PORTAGE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT
850 AM CST SAT DEC 7 2013

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

* WIND CHILL VALUES WILL CONTINUE TO RESIDE IN THE 20 TO 30 BELOW
  ZERO RANGE FOR THE REMAINDER OF THE MORNING.

* WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN 30 MINUTES OR 
  LESS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU DRESS WARMLY.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Dec 6, 11:30 AM CST, 2 hours 56 minutes earlier.

Area forecast discussion, Dec 6, 11:30 AM CST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1130 AM CST FRI DEC 6 2013

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND SATURDAY
ISSUED AT 326 AM CST FRI DEC 6 2013

VERY COLD CONDITIONS TO CONTINUE THIS PERIOD. CURRENT HEADLINE
CONDITIONS A LITTLE SLOW TO MEET CRITERIA THIS MORNING...AS CLOUDS
LINGERED LONGER INTO THE LATE EVENING...THOUGH WIND CHILLS
CURRENTLY -20 AT MANITOWISH WATERS...EAGLE RIVER AND ANTIGO...-24
AT RHINELANDER. NO CHANGE TO CURRENT HEADLINE.

MORE COLD AIR FILTERS IN TODAY BEHIND WAVE MOVING TO THE NORTH OF
THE STATE. GRADIENT BETWEEN HIGH PRESSURE IN PLAINS AND LOW TO THE
NORTH WEAKENS SOME...BUT EXPECT WIND TO REMAIN UP THROUGH TODAY
INTO TONIGHT TO MAKE WIND CHILL A CONCERN ONCE AGAIN. WILL NOT
ISSUE NEW HEADLINE TIL CURRENT ONE ENDS.

HIGH PRESSURE MOVES INTO STATE ON SAT. MAX TEMPS ON FRI AND SAT TO
REMAIN SOME 20 DEGREES BELOW CLIMATIC NORMALS.

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY
ISSUED AT 326 AM CST FRI DEC 6 2013

THE HIGHLY AMPLIFIED MEAN FLOW CONSISTING OF AN ERN PACIFIC UPR
RDG...CNTRL CONUS LONGWAVE TROF AND WRN ATLANTIC UPR RDG TO
PERSIST INTO EARLY NEXT WEEK BEFORE SIGNS DEVELOP THAT THE ERN
PACIFIC RDG BREAKS DOWN AND THE FLOW ATTEMPTS TO BECOME MORE
ZONAL. THERE IS STILL SOME CONSTERNATION AMONG THE MDLS AS TO
EXACTLY WHEN THIS WL HAPPEN WHICH WOULD IMPACT HOW LONG THIS
BITTER COLD AIR MASS WOULD HANG AROUND WI. BESIDES THIS ARCTIC
BLAST...THE MAIN FOCUS TO BE ON THE ACCUMULATING SNOW POTENTIAL
SUNDAY INTO EARLY MON AS A PIECE OF ENERGY EJECTS OUT OF THE
LONGWAVE TROF.

HI PRES TO HANG TOUGH OVER THE GREAT LAKES SAT NGT...HOWEVER AS A
NEW SYSTEM ORGANIZES OVR THE SRN ROCKIES AT THE BASE OF THE
LONGWAVE TROF...THE ONSET OF BROAD ISEN LIFT WL BRING MID/HI
CLOUDS INTO WI...ESPECIALLY AFTER MIDNGT. THESE CLOUDS COULD PLAY
HAVOC WITH MIN TEMPS AS ANY DELAY WOULD ALLOW READINGS TO TANK.
STILL EXPECT SUB-ZERO TEMPS GENERALLY NW OF A LINE FROM WAUTOMA TO
MARINETTE WITH AREAS FROM THE FOX VALLEY TO LAKE MI GENERALLY IN
THE ZERO TO 5 ABOVE RANGE. WIND SPEEDS TO BE LIGHT/VARIABLE SAT
NGT...THUS WIND CHILL READINGS WL NOT APPROACH ADVY CRITERIA.

THIS ISEN LIFT IS FCST TO GRADUALLY INCREASE ACROSS WI ON SUNDAY
AND WHEN COMBINED WITH MID-LEVEL Q-G FORCING AND ADDITIONAL LIFT
FROM THE LEFT EXIT REGION OF THE UPR JET...IT APPEARS THAT LIGHT
SNOW WL BEGIN TO OVERSPREAD NE WI DURING THE MORNING HOURS AND
BECOME RATHER STEADY IN THE AFTERNOON. ACCUMULATIONS INITIALLY
SHOULD REMAIN UNDER AN INCH...ALTHO SOME LAKE ENHANCEMENT FROM
LAKE MI COULD BRING AN INCH OR TWO OF SNOW FROM SUE TO MTW BY 00Z
MON. THE ISEN LIFT WL HELP TO BRING A BOOST TO THE TEMPS WITH
READINGS GETTING INTO THE TEENS NORTH...AROUND 20 DEGS E-CNTRL WI.

THE SNOW WL THEN CONT THRU MOST (IF NOT ALL SUNDAY NGT) AS AN AREA
OF LOW PRES MOVES NEWD INTO CNTRL/ERN SECTIONS OF THE GREAT LAKES
BY 12Z MON. FAVORABLE MID-LEVEL FORCING AND UPR JET SUPPORT
PERSIST...THUS ANTICIPATE MEASURABLE SNOW FOR THE ENTIRE FCST
AREA. HIGHEST AMOUNTS SHOULD BE ALONG LAKE MI WHERE LAKE
ENHANCEMENT WL CONT THRU SUNDAY EVENING BEFORE WINDS BACK TO THE
NW. INDICATIONS SHOW A POTENTIAL ACCUMULATION TO RANGE FROM 2 TO 4
INCHES N-CNTRL WI...TO 4 TO 6 INCHES NEAR LAKE MI. WL CONT TO
HIGHLIGHT THIS POTENTIAL IN THE HWO AS MON MORNINGS COMMUTE COULD
BE A SLIPPERY AFFAIR ON AREA ROADWAYS. THE MEASURABLE SNOW IS FCST
TO GRADUALLY TAPER OFF FROM SW TO NE ON MON AS THE SYSTEM MOVES
INTO SE CANADA. THERE IS STILL SOME WEAK UPR TROFFING LEFT BEHIND
ACROSS WI DURING THE AFTERNOON...SO CANNOT COMPLETELY RULE OUT
SOME FLURRIES DURING THE AFTERNOON. BLUSTERY WEST WINDS WL BE LEFT
OVER THE REGION AS MAX TEMPS CONT TO RESIDE WELL BELOW NORMAL.

A WEAK SFC RDG IS PROGGED TO SLIDE ACROSS WI MON EVENING AND
ATTEMPT TO BREAK UP THE STUBBORN CLOUD DECK OVERHEAD. HOWEVER...A
FAST-MOVING NRN STREAM SHORTWAVE TROF IS EXPECTED TO DROP INTO THE
UPR MS VALLEY LATE MON NGT AND COULD ALREADY SPREAD LIGHT SNOW
INTO AT LEAST THE WRN HALF OF WI BY DAYBREAK. THIS COMPACT SYSTEM
HAS STRONG MID-LEVEL FORCING THANKS TO A STRONG EMBEDDED SHORTWAVE
AND MODEST ISEN LIFT PRECEDING IT...THUS HAVE RAISED POPS FOR AT
LEAST CNTRL WI LATE MON NGT AND WL PROBABLY NEED TO RAISE POPS IN
THE EAST HEADED INTO TUE MORNING. THIS SYSTEM RACES THRU THE GREAT
LAKES ON TUE AND COULD ALREADY BE EXITING THE ERN GREAT LAKES BY
00Z WED. SNOW ACCUMULATIONS SHOULD BE MINOR DUE TO THE FAST NATURE
OF THE SYSTEM AND A LACK OF DEEP MOISTURE AVAILABLE.

ANOTHER SURGE OF ARCTIC AIR TO OVERSPREAD THE REGION FOR MID-WEEK
AS 8H TEMPS DROP TO AROUND -22C. AN AREA OF HI PRES IS FCST TO
SLIDE INTO THE MIDWEST TUE NGT AND PUSH ACROSS SRN SECTIONS OF THE
GREAT LAKES ON WED. DEPENDING ON CLOUD COVER...TUE NGT/WED WOULD
BE THE COLDEST PERIOD OF THE EXTENDED FCST WITH TEMPS 15 TO 20
DEGS BELOW NORMAL. A SLIGHT MODERATION IN TEMPS IS EXPECTED BY THU
AS THE SFC HI HEADS TOWARD THE EAST COAST AND WINDS BACK TO THE
SW. MAX TEMPS ON THU COULD REACH THE MID TO UPR TEENS...STILL
AROUND 10 DEGS BELOW NORMAL.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1129 AM CST FRI DEC 6 2013

GOOD FLYING WEATHER EXPECTED ACROSS THE AREA THROUGH
SATURDAY WITH MAINLY CLEAR SKIES AND LIGHT SURFACE WINDS.
SCATTERED LAKE EFFECT CLOUDS FROM LAKE SUPERIOR WITH BASES AROUND
2000 FT COULD DRIFT ACROSS THE FAR NORTH AT PLACES LIKE
LNL/EGV/ARV/D25 AND POSSIBLY AS FAR SOUTH AS RHI TONIGHT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....TE
LONG TERM......KALLAS
AVIATION.......RDM
Hazardous weather outlook, Dec 6, 2:00 PM CST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
200 PM CST FRI DEC 6 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
200 PM CST FRI DEC 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

BITTER COLD WIND CHILLS ARE EXPECTED ACROSS THE AREA AGAIN TONIGHT.
WIND CHILLS SHOULD DROP TO 20 TO 30 DEGREES BELOW ZERO OVER PARTS
OF CENTRAL AND NORTH CENTRAL WISCONSIN WITH WIND CHILLS OF 10 TO
20 BELOW OVER EASTERN WISCONSIN. FROSTBITE IS POSSIBLE IF YOU ARE
OUTDOORS WITHOUT APPROPRIATE CLOTHING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THE NEXT CHANCE FOR ACCUMULATING SNOWS ARRIVES SUNDAY MORNING OR
EARLY SUNDAY AFTERNOON...AND CONTINUES INTO MONDAY MORNING AS AN
AREA OF LOW PRESSURE LIFTS NORTHEAST INTO THE GREAT LAKES. IT
APPEARS THAT SEVERAL INCHES OF SNOW ARE LIKELY ACROSS MUCH OF
CENTRAL INTO NORTHEAST WISCONSIN. SNOWFALL TOTALS COULD BE MUCH
HIGHER NEAR LAKE MICHIGAN DUE TO A SOUTHEAST FLOW OFF THE LAKE.
IT IS TOO EARLY TO DETERMINE IF AN ORGANIZED BAND OF SNOW WOULD
MOVE NORTHWEST INTO KEWAUNEE...MANITOWOC AND DOOR COUNTIES LATE
SUNDAY MORNING INTO SUNDAY AFTERNOON. THE SNOW COULD STILL BE
HEAVY AT TIMES ALONG THE LAKE SUNDAY AFTERNOON AND EVENING.

ON MONDAY...GUSTY WEST WINDS MAY CAUSE SOME BLOWING AND DRIFTING
OF THE SNOW...ESPECIALLY ACROSS NORTH-SOUTH ROADS. ANOTHER SURGE
OF ARCTIC AIR IS EXPECTED BEHIND THE DEPARTING LOW PRESSURE SYSTEM.
VERY COLD TEMPERATURES AND DANGEROUSLY LOW WIND CHILLS ARE LIKELY
ACROSS THE REGION TUESDAY AND WEDNESDAY. SOME MODERATION IN THE
ARCTIC AIR IS POSSIBLE TOWARD THE END OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-072000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
200 PM CST FRI DEC 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

Nearby

Wind Chill Advisories in Wisconsin, 2013Every wind chill advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.